Feeling depressed after taking new birth control pills. Can a new pill cause depression?
Hello, I have been on a couple of different ones. Been taking it for nearly a week and I've had a brown discharge the whole time. Is it possible this is just caused by changing my pill? I have never had this issue before when changing pills, so I'm just wondering if it's something I should be concerned about or if it will likely stop once my body is used to the new pill. I can tell I don't feel completely normal as I feel a little crappy and super stressed out easily. I am unhappy and least motivated. Is it common after taking rigevidon? Should I stop taking it?
@madri Hello, it is true but please take professional help to treat yourself. Some women who are on hormonal birth control get mood swings and other emotional side effects. Sometimes the changes may help, such as easing your crankiness or anxiety. But other women report feeling depressed or going through such a severe emotional roller coaster that they quit their hormonal contraceptives. Birth controls cause mood-related issues like anxiety and depression are super-common among women on the pill. Almost half of all women who go on the pill stop using it within the first year because of intolerable side effects, and the one most frequently cited is unpleasant changes in mood. Thanks!